# SDR AALA2018091879041

- Difficulty date: August 28, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A, AND SRM 51-42-11-001.
